# SDR CALA2024111102811

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N534538
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION FOUND IN FLC BELOW DOOR SILL STA 580-600 LOWER WEB ATTACH ANGLE (MARKED 76014). REF AMES NR 172653-0100-0422 WORK ACCOMPLISHED ON BACK OF N/R AND PWS 255 PAGE 1 OF 1. FOUND WEB ATTACH ANGLE TO BE OUT OF B757 SRM LIMITS. REMOVED AND REPLACED WEB ATTACH ANGLE WITH PART FABRICATED ON CWO 172656-01 00-0019 IAW B757 SRM 51-40-02 PARAGRAPHS 4 AND 9. SEE PARTIAL
